# SDR UPS97823146

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1560-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FINGER DOUBLER BETWEEN FS 1560 AND 1620 ALONG LONG. 31L HAS EXFOLIATED CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW 51-1-21, 53-4-1 FIG 17.
